MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALIGN® RS URETHRAL SUPPORT SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 ALIGN® RS URETHRAL SUPPORT SYSTEM
Model Number BRD300RS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aug 2017 quarterly asr report exemption e2013025 the total number of events for product classification code otn is 49.Qty 10- align r retropubic urethral support system qty 5- align rs retropubic/suprapubic urethral support system qty 2- align¿ rs retropubic/suprapubic urethral support system, w/o dilator qty 7- align s suprapubic urethral support system qty 10- align to trans-obturator urethral support system- halo qty 8- align to trans-obturator urethral support system- hook qty 4- align to trans-obturator urethral support system- hook & halo qty 2- align urethral support system qty 1- unknown bmd women¿s health mesh product h11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
August 2017 quarterly asr report.
 
Additional Manufacturer Narrative
Exemption e2013025.Original reporting time frame may 1, 2017 through july 31, 2017.
 
Additional Manufacturer Narrative
Exemption e2013025.Original reporting time frame (b)(6) 2017 through (b)(6) 2017.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.
 
Additional Manufacturer Narrative
Exemption: e2013025.

Brand Name
ALIGN® RS URETHRAL SUPPORT SYSTEM
Common Device Name
ALIGN® RS URETHRAL SUPPORT SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6829665
Report Number1018233-2017-04535
Device Sequence Number16521860
Product Code OTN
UDI-Device Identifier00801741016196
UDI-Public(01)00801741016196
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K070073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/30/2008
Device Model NumberBRD300RS
Device Catalogue NumberBRD300RS
Device Lot NumberCVRJ0091
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
05/15/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/27/2017
11/27/2017
01/26/2018
02/22/2018
05/24/2018
07/30/2018
08/21/2018
11/15/2018
01/15/2019
02/07/2019
03/14/2019
05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;